# SDR DALA2016090106369

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 24,352 hours, 10,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Flange
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EXTERNAL POWER DOOR FLANGE HAS A CRACK, SPLIT AT 9 O'CLOCK POSITION.  MAINTENANCE FABRICATED AND INSTALLED REPAIR IAW SRM 53-10-15, REPAIR 4.
